# SDR SWAA2022022877144

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737*
- Aircraft serial: 29839
- Aircraft time: 62,683 hours, 36,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. OVERWING EMERGENCY EXIT EXTERIOR EMERGENCY LIGHT AND ASSOCIATED EMERGENCY LIGHTS POWERED BY EMERGENCY EXIT LIGHT BATTERY PACK M1668 INOP. / [01] REPLACED POWER SUPPLY M1668 BATTERY PACK IAW AMM 33-51-06.
